# SDR AALA20161229007

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 22,311 hours, 8,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND DURING CRUISE, A STRONG ODOR OF HEATER BURN WAS NOTED IN THE COCKPIT AND AROUND ROWS 6 AND 7.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED BOTH RECIRCULATION AIR FILTERS IAW AMM 21-25-01.  OPERATIONAL CHECK GOOD.
